# SDR SWIA201439204

- Difficulty date: August 24, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 16,241 hours, 11,573 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A FLASHLIGHT IS INOPERATIVE.  REPLACED THE BATTERY PACK.
